# SDR SWAA2022012402129

- Difficulty date: April 26, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 47,696 hours, 24,416 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Lh Ib Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INBOARD FAN COWL OIL SERVICE DOOR AFT BAFFLE CRACKED. / REMOVED AND REPLACED PER 51-40-02 SRM.
